# SDR VGCA20131206001

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N151FL
- Make and model: Cvac 34033
- Aircraft serial: 051
- Aircraft time: 79,768 hours, 55,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 34016101357
- Condition: Cracked
- Location: Lt Wing
- Part time: 79,768 hours, 55,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN CRACKED.
